# SDR DALA2018022201065

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 49,654 hours, 34,163 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS IN L/E SKIN PANEL ATTACH HOLES BELOW SPLICE ZFS 52.267, RIGHT HAND SIDE. HOLE 6 TOP TO BOTTOM, MARKED. 5530-01048-01/010 00252: PRI 565466-14AD REV O-4 MATCHES ER/A 565466-14AD REV O STEPS 1-12. COMPLY WITH STEP 13 OF ER/A 565466-14AD REV O ON THIS NRC.
